# SDR SWAA2024030444427

- Difficulty date: January 11, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W LOWER MID T/E ACCESS PANEL # 661AB HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED PERMANENT REPAIR ON DAMAGED AREA OF R/W LOWER MID T/E ACCESS PNL #661AB AS PER B737 SRM 51-70-04-2R-9 PARA 4/D-M; 51-70-04-2R-0 PARA 4/M-N. MATERIALS USED #1791128; #1690463; #1775890. TOOLS USED: TEMP CONTROLLER ID#160354 DUE 02/16/24; VAC GAUGE ID#173238 DUE 02/24/24.;[02] VERIFIED STEP 1.
